# SDR SWAA2022090741418

- Difficulty date: August 12, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410U24
- Condition: Cracked
- Location: Fwd Wet Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS344+9 RBL12. / [01] REQUEST NDI TO VERIFY CRACK FREE CONDITION ON INTERCOSTAL AT FWD WET AREA BS344+9 RBL12.;[02] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16.  NO CRACKS NOTED.  EQUIP USED:  -NORTEC 600 ID: ATS2353 CAL DUE: 01/23  -MINIMITE ID: ATS1411 CAL DUE: 07/23;[03] UPON FURTHER INVESTIGATION INTERCOSTAL AT FWD WET AREA BS344+9 RBL12 WL 208 WAS FOUND TO BE IN CRACK FREE CONDITION.;[04] HFEC INSPECTED SURFACE AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. 2 CRACKS NOTED; BOTH ARE 0.6'. ONE ADJACENT TO THE FWD FASTENER HOLE; AND ONE ADJACENT TO THE AFT FASTENER HOLE. MARKED ENDS OF CRACKS. EQUIP USED: -NORTEC 600 ID: ATS2353 CAL DUE: 01/23;[05] UPDATED MEASUREMENT TABLE.;[06] REMOVED INTERCOSTAL AT FWD WET AREA BS344+9 RBL12 WL 208 PER SRM 51-40-02.;[07] LOCATED AND DRILLED NEW INTERCOSTAL AT FWD WET AREA BS344+9 RBL12 WL 208 PER SRM 51-40-05; DWG#141A5400. AND REQUEST OK TO INSTALL.;[08] INADVERTENTLY UPDATED INSPECTORS LABOR ROW. (CORRECTIVE ACTION 6.);[09] INADVERTENTLY UPDATED INSPECTORS LABOR ROW. (CORRECTIVE ACTION 7.);[10] REMOVED; LOCATED; AND DRILLED NEW INTERCOSTAL AT FWD WET AREA BS344+9 RBL12 WL 208 PER SRM 51-40-02; SRM 51-40-05; AND DWG#141A5400. REQUEST OK TO INSTALL.;[11] VERIFIED CORRECTIVE ACTION #10 OK TO INSTALL GIVEN;[12] INSTALLED NEW INTERCOSTAL AT FWD WET AREA BS344+9 RBL12 WL 208 PER SRM 51-40-02; DWG#141A5400
